# SDR TIM2005F00012

- Difficulty date: November 4, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N195GA
- Make and model: Beech 1900C
- Aircraft serial: UB65
- Engine: Pwa PT6A65B
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Board
- Part number: 11436406819
- Condition: Shorted
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE GEAR HANDLE PLACED IN THE DOWN POSITION, GEAR FAILED TO GO DOWN AND THE CIRCUIT BREAKER POPPED.  FOLLOW INSPECTION, FOUND A BROKEN WIRE.  (K)
